# SDR MALA964852

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3201 - ON CLIMB-OUT FROM YQT, THE NOSE GEAR CYCLED IN THE WHEELWELL AFTER GEAR RETRACTION.  HOWEVER, THE GEAR INTRANSIT LIGHT DID NOT ILLUMINATE WHILE THE GEAR WAS IN MOTION.  THE CREW CYCLED THE GEAR AND THE PROBLEM CEASED.  MAINTENANCE REPLACED THE NLG 'UP' POSITION AND LIMIT SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
